Alert archive / Vermont / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 10, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 21, 2021, 3:13 PM EDT for Addison County, Chittenden County, Washington County, Vermont; Essex County, New York. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 21, 2021, 4:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Essex County, NY, Addison County, VT, Chittenden County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 56 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:38 PM EDT | TSTM WND DMG | Port Henry, NY | TREES REPORTED DOWN ON BRIDGE STREET AND WHITNEY STREET IN PORT HENRY. |
| Jun 21, 3:54 PM EDT | TSTM WND DMG | 2 S Addison, VT | 8-10 INCH DIAMTER BRANCHES SNAPPED OFF TREES ON PRIVATE PROPERTY NEAR WILMARTH ROAD |
| Jun 21, 3:55 PM EDT | TSTM WND DMG | Addison, VT | TREES AND POWERLINES DOWN NEAR ADDISON AND CHIMNEY POINT. |
| Jun 21, 4:18 PM EDT | TSTM WND DMG | New Haven, VT | TREES AND POWERLINES DOWN IN NEW HAVEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 524 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
211
WUUS51 KBTV 211913
SVRBTV
NYC031-VTC001-007-023-212015-
/O.NEW.KBTV.SV.W.0010.210621T1913Z-210621T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
313 PM EDT Mon Jun 21 2021
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Southeastern Essex County in northern New York...
Addison County in central Vermont...
Southwestern Chittenden County in northwestern Vermont...
Southwestern Washington County in central Vermont...
* Until 415 PM EDT.
* At 312 PM EDT, a severe thunderstorm was located near Ironville,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Middlebury, Vergennes, South Burlington, Moriah, Crown Point,
Westport, Cornwall, Weybridge, Monkton Ridge, Lincoln, Monkton,
Monkton Boro, Williston, New Haven, Port Henry, Addison, Hinesburg,
St. George, Starksboro and Ferrisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4381 7362 4402 7383 4445 7310 4408 7279
TIME...MOT...LOC 1912Z 239DEG 30KT 4397 7360
HAIL...1.00IN
WIND...60MPH
$$
Neiles3 follow-up statements
057
WWUS51 KBTV 211933
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
333 PM EDT Mon Jun 21 2021
NYC031-VTC001-007-023-212015-
/O.CON.KBTV.SV.W.0010.000000T0000Z-210621T2015Z/
Essex NY-Addison VT-Chittenden VT-Washington VT-
333 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL ESSEX...ADDISON...SOUTHWESTERN CHITTENDEN AND
SOUTHWESTERN WASHINGTON COUNTIES...
At 333 PM EDT, a severe thunderstorm was located over D A R State
Park, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Middlebury, Vergennes, South Burlington, Moriah, Crown Point,
Westport, Cornwall, Weybridge, Monkton Ridge, Lincoln, Monkton,
Monkton Boro, Williston, New Haven, Port Henry, Addison, Hinesburg,
St. George, Starksboro and Ferrisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Burlington.
&&
LAT...LON 4387 7343 4412 7367 4445 7310 4408 7279
TIME...MOT...LOC 1933Z 239DEG 30KT 4406 7339
HAIL...1.00IN
WIND...60MPH
$$
Neiles535
WWUS51 KBTV 211954
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
354 PM EDT Mon Jun 21 2021
NYC031-VTC001-007-023-212015-
/O.CON.KBTV.SV.W.0010.000000T0000Z-210621T2015Z/
Essex NY-Addison VT-Chittenden VT-Washington VT-
354 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL ESSEX...ADDISON...SOUTHWESTERN CHITTENDEN AND
SOUTHWESTERN WASHINGTON COUNTIES...
At 353 PM EDT, a severe thunderstorm was located over New Haven
Junction, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Middlebury, Vergennes, Crown Point, Cornwall, Weybridge, Monkton
Ridge, Lincoln, Monkton, Monkton Boro, Williston, New Haven, Port
Henry, Addison, Hinesburg, St. George, Starksboro, Ferrisburg,
Charlotte, Waltham and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Burlington.
&&
LAT...LON 4388 7338 4399 7349 4417 7341 4444 7309
4408 7279
TIME...MOT...LOC 1953Z 238DEG 30KT 4414 7319
HAIL...1.00IN
WIND...60MPH
$$
Neiles080
WWUS51 KBTV 212018
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
418 PM EDT Mon Jun 21 2021
NYC031-VTC001-007-023-212027-
/O.EXP.KBTV.SV.W.0010.000000T0000Z-210621T2015Z/
Essex NY-Addison VT-Chittenden VT-Washington VT-
418 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ESSEX...
ADDISON...SOUTHWESTERN CHITTENDEN AND SOUTHWESTERN WASHINGTON
COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern New York...and central and northwestern Vermont.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Burlington.
Remember, a Severe Thunderstorm Warning still remains in effect for
Addison and Washington Counties in Vermont.
LAT...LON 4388 7338 4399 7349 4417 7341 4444 7309
4408 7279
TIME...MOT...LOC 2017Z 239DEG 30KT 4423 7297
$$
NeilesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:52 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 21, 1:52 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Burlington VT 152 PM EDT Mon Jun 21 2021 .SYNOPSIS... Active weather is expected across the North Country this afternoon and evening as strong to severe thunderstorms are expected. Storms will develop over northern New York in the afternoon and then move east into Vermont during the late afternoon and evening hours. Gusty winds, hail, heavy rain, and frequent lightning will be the main threats with any of the thunderstorms. Above normal temperatures are expected today with highs in the mid 80s to lower 90s. Cooler and drier weather returns by the middle part of the week. && .NEAR TERM /THROUGH TUESDAY/... As of 119 PM EDT Monday...As expected Severe Thunderstorm Watch Number 300 has been issued for all of northern New York and Vermont until 9:00 PM. Previous Discussion... Bottom line it will be an active day with strong to severe storms expected this afternoon. Early morning convection exiting the area as expected and satellite imagery shows plenty of clearing to allow for highs in the mid 80s to lower 90s. Dew points already well into the 60s and this will lead to CAPE values this afternoon in the 1500-2500 J/kg range. Sufficient deep layer shear is already established over the area and will only get stronger as the day progresses. Expecting convection to develop along pre-frontal trough in the vicinity of the Saint Lawrence Valley and western portions of the northern Adirondacks of New York. Storms will quickly become organized and move into more favorable instability to push storms into the strong to severe category. With unidirectional shear looking at wind damage as the main threat, but with all the instability could see some isolated storms forming and producing large hail. Frequent lightning and heavy downpours will also accompany the storms as they move east into the Champlain Valley and the remainder of Vermont. Previous Discussion... The focus for today continues to be the potential for strong to severe thunderstorms this afternoon and evening. The entire North Country remains under a Slight Risk in SPC's latest Day 1 outlook, with the greatest threat to be gusty winds. Just starting to see the leading area of showers, with a few rumbles of thunder, moving into the Adirondacks and St Lawrence Valley at this hour. A stronger, more organized line of convection is now pushing through western NY, which has produced some reported gusts to 40 mph. This precipitation, particularly the latter activity, will need to be watched as it could impact the convective potential this afternoon, as the atmosphere will need time to recover once stuff goes through this morning. There are breaks in the cloud cover upstream, so do expect we'll see additional sunshine behind any morning storms/showers. Overall, the potential for strong/severe thunderstorms has not changed, but trends will need to be monitored to see how the situation develops through the morning hours. Previous discussion...Conditions remain quiet across the North Country early this morning, with just an isolated shower/tstorm moving into southern Vermont. An upper trough is digging into the northern Great Lakes while a potent surface low lifts northward through lower Michigan, its attendant warm front stretching east into central NY and New England. We are watching a decaying MCS moving into western NY, which is expected to lift north and east through the early morning hours, along with the warm front. Hi- res CAMs indicate that remnants of the MCS will move into northern NY/St Lawrence Valley around daybreak or shortly thereafter, then move northeast through northern VT through mid morning or so. Once this morning convection passes by, we'll see a break in the precipitation with some clearing. Meanwhile, the warm front will lift to our north, placing us in the warm sector. This with clearing skies will allow for ample heating, resulting in temperatures rising well into the 80s to around 90. Moisture is already increasing this morning, and anticipate PWATs to approach 2 inches. Shear will increase as well as the upper trough amplifies to our west. The surface low will move into Ontario/Quebec through today, dragging its cold front eastward in its wake. A prefrontal trough will precede the front, and it is this that will serve as a focus for convection this afternoon. SB CAPE values of 1500-2000 J/kg are expected ahead of the prefrontal trough this afternoon, along with ample 0-6km shear of 40-45kt. As such, anticipate thunderstorms to become organized this afternoon and capable of producing strong winds, hail, heavy rain, and frequent lightning. Model consensus has slowed the arrival of the prefrontal trough/associated convection a tad from this time yesterday, but overall still expect the main show to get started around 2-4 pm in the St Lawrence Valley, 4-6 pm in the Champlain Valley, and 7-9 pm. Also of concern for today, as mentioned previously, it will be quite warm today with dewpoints in the mid-upper 60s. Heat index values will top out in the upper 80s to mid 90s, warmest in the Champlain Valley. And finally, south winds will be on the breezy side as well today thanks to steep low level lapse rates and resultant mixing. See the Marine section below for details impacts on Lake Champlain. The threat for strong/severe thunderstorms will come to an end late this evening as the prefrontal trough exits to the east. The cold front will follow in its footsteps late tonight into early Tuesday, ushering in a drier and cooler airmass. Any lingering showers behind the prefrontal trough will come to an end by Tuesday morning. Lows will vary across the region, ranging from the lower 50s in the Adirondacks to the mid 60s in the Connecticut River Valley. The cold front will finish its passage across our region on Tuesday. Abundant cloud cover and some additional showers, especially in southeastern VT, will prevail during the morning/early afternoon, but sun will begin to break through from northwest to southeast as drier air spreads into the region. It will be quite a bit cooler tomorrow than today, with highs only in the 60s in most locations. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/... As of 356 AM EDT Monday...A ridge of high pressure at the surface builds into the region Tuesday night into Wednesday with drier air moving in. A cool night is expected Tuesday night into early Wednesday with most locales in the 40s but could be down in the 30s around SLK and perhaps far NE VT. We do have a fairly significant upper level trof passage during Wednesday afternoon with very cold air (-24C/ 1st percentile) at 500 mb swinging through during midday. 850 temps also quite cool starting out right around 0-3C but moderating up to 5-8C during the day on Wed. Resultant steep lapse rates should be enough to keep some cu/stratocu around during the day with highs in the mid 60s higher terrain to lower 70s in the valleys. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... As of 356 AM EDT Monday...A real summer-like pattern develops during the long term. High pressure moves off to into the Atlantic Thursday. The high becomes anchored offshore through Sunday with a building ridge aloft leaving our region in a increasingly warm and humid southwest flow at all levels especially by next weekend. Mostly sunny/clear skies and low humidity is expected Thursday with seasonable temperatures in the mid 70s to lower 80s. Friday will be a few degrees warmer as the southwest flow becomes more established. The warmth and humidity further increases Saturday into Sunday along with a daily chances of showers and thunderstorms but mainly just in the afternoon/evenings. Highs will be mainly in the 80s and lows in the 60s to around 70s. Temperatures could be a bit warmer as 850 temps reach into the mid teens but will depend on cloud cover and showers chances. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Through 18Z Tuesday...Heads up for strong to severe thunderstorms across the entire area right through 02z. Wind gusts of 40 to 50 knots can be expected with any of the storms along with heavy rainfall and frequent lightning. There may even be some hail as well. These storms will produce IFR to LIFR conditions during this period. Improving conditions are expected between 02z and 06z as storms come to an end, but showers linger. Eventually the winds shift to the west and northwest after 12z and VFR conditions are then expected for the remainder of the period. Outlook... Tuesday Night: VFR. NO SIG WX. Wednesday: VFR. NO SIG WX. Wednesday Night: VFR. NO SIG WX. Thursday: VFR. NO SIG WX. Thursday Night: VFR. NO SIG WX. Friday: VFR. NO SIG WX. Friday Night: VFR. Chance SHRA. Saturday: VFR. Chance SHRA, Slight chance TSRA. && .MARINE... Active weather is expected across Lake Champlain today and tonight. Gusty south winds of 15 to 25 knots will continue today and tonight with gusts to 30 knots at times, before abating and turning to the west overnight. Choppy conditions are expected, especially over the northern portions of the lake. From mid- afternoon through the evening hours showers and thunderstorms will move from west to east across the lake and any storms will likely produce strong wind gusts, hail, heavy downpours, and frequent lightning. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Hastings NEAR TERM...Evenson/Hastings SHORT TERM...Sisson LONG TERM...Sisson AVIATION...Evenson MARINE...Evenson
Hazardous weather outlook, Jun 21, 3:21 AM EDT, 11 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 321 AM EDT Mon Jun 21 2021 NYZ026>031-034-035-087-VTZ001>012-016>019-220730- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 321 AM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected across much of northern New York and Vermont this afternoon and evening. Strong wind gusts, hail, very heavy downpours, and lightning will be the main threats with any of the storms. Storms are expected to develop over the Saint Lawrence Valley and northern Adirondacks of New York by early this afternoon and move eastward across the remainder of northern New York and Vermont during the late afternoon and evening hours. The storms will exit to our south and east by midnight tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 21, 1:28 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Burlington VT
128 PM EDT Mon Jun 21 2021
NYZ026-027-029-030-087-211830-
Northern St. Lawrence-Northern Franklin-Southeastern St.
Lawrence-Southern Franklin-Southwestern St. Lawrence-
128 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND
NORTHEASTERN ST. LAWRENCE COUNTIES...
At 128 PM EDT, a strong thunderstorm was located near Norfolk, moving
northeast at 35 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Potsdam, Massena, Ogdensburg, Canton, Norfolk, Lisbon, Louisville,
Moira, Parishville, Fort Covington, Colton, Bombay, Morley, Massena
International Airport - Richards Field, Helena, Waddington, Madrid,
Brushton, Lawrenceville and Rensselaer Falls.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4499 7474 4499 7406 4441 7520 4467 7553
4485 7528 4490 7512 4489 7512 4493 7508
4493 7501 4496 7497 4496 7492 4497 7496
4499 7489 4497 7493 4497 7488 4500 7489
4501 7483
TIME...MOT...LOC 1728Z 234DEG 32KT 4485 7495
NeilesLocal storm report, Jun 21, 2:07 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
207 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL FORT COVINGTON 44.98N 74.47W
06/21/2021 E0.50 INCH FRANKLIN NY PUBLIC
&&
EVENT NUMBER BTV2101019
CLAYSpecial weather statement, Jun 21, 2:08 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Burlington VT
208 PM EDT Mon Jun 21 2021
NYZ026-029-030-087-211915-
Northern St. Lawrence-Southeastern St. Lawrence-Southern
Franklin-Southwestern St. Lawrence-
208 PM EDT Mon Jun 21 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL FRANKLIN
AND ST. LAWRENCE COUNTIES...
At 208 PM EDT, strong thunderstorms were clustered over Gouverneur,
moving northeast at 45 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Potsdam, Massena, Gouverneur, Ogdensburg, Canton, Norfolk, Lisbon,
Louisville, De Kalb, Fowler, Parishville, Colton, Morley, Degrasse,
Massena International Airport - Richards Field, Carry Falls
Reservoir, Waddington, Richville, Hammond and Madrid.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4445 7576 4445 7578 4451 7575 4477 7541
4478 7540 4488 7522 4489 7517 4487 7516
4493 7508 4493 7501 4497 7493 4497 7496
4499 7490 4498 7492 4498 7487 4454 7444
4416 7532 4440 7582
TIME...MOT...LOC 1808Z 231DEG 39KT 4432 7550
NeilesLocal storm report, Jun 21, 2:28 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
228 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 1 W FORT COVINGTON 44.98N 74.49W
06/21/2021 FRANKLIN NY PUBLIC
SEVERAL TREES REPORTED DOWN ON HOPKINS POINT ROAD IN
CONVINGTON BY TOWN GARAGE. SEVERAL OTHER STREETS HAD
TREES DOWN AS WELL.
&&
EVENT NUMBER BTV2101020
CLAYLocal storm report, Jun 21, 3:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
302 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG SOUTH EDWARDS 44.27N 75.21W
06/21/2021 ST. LAWRENCE NY LAW ENFORCEMENT
TREES REPORTED DOWN IN SOUTH EDWARDS AND FINE. POWER
OUTAGES ALSO REPORTED IN THESE LOCATIONS.
&&
EVENT NUMBER BTV2101021
CLAYSpecial weather statement, Jun 21, 3:07 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Burlington VT 307 PM EDT Mon Jun 21 2021 VTZ002-005-006-016-211930- Western Franklin-Western Chittenden-Eastern Franklin-Lamoille- 307 PM EDT Mon Jun 21 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAMOILLE...NORTH CENTRAL CHITTENDEN AND SOUTH CENTRAL FRANKLIN COUNTIES... At 306 PM EDT, a strong thunderstorm was located near Milton, moving northeast at 40 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Bakersfield, Fairfax, Fletcher, Fairfield, Westford, Milton, Sheldon, Colchester, Essex, Georgia, Waterville, East Fairfield, Binghamville, East Georgia, Chimney Corner, West Fletcher and Mallets Bay State Park. LAT...LON 4452 7313 4458 7320 4488 7293 4478 7274 TIME...MOT...LOC 1906Z 219DEG 35KT 4463 7309 Kutikoff
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:08 AM EDT | Special Weather Statement | BTV | Grand Isle | 37 min |
| Jun 21, 3:07 PM EDT | Special Weather Statement | BTV | Franklin | 23 min |
| Jun 21, 3:47 PM EDT | Special Weather Statement | BTV | Lamoille | 58 min |
| Jun 21, 4:15 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Orange, Washington | 60 min |
| Jun 21, 4:40 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Washington, Windsor | 65 min |
| Jun 21, 4:54 PM EDT | Special Weather Statement | BTV | Chittenden, Franklin, Lamoille | 51 min |
| Jun 21, 5:12 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Windsor | 63 min |
| Jun 21, 5:17 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Orleans and 2 more | 58 min |
| Jun 21, 5:39 PM EDT | Special Weather Statement | BTV | Essex | 36 min |
| Jun 21, 6:01 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex | 59 min |
| Jun 21, 6:18 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 57 min |
| Jun 21, 6:47 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 28 min |
| Jun 21, 7:04 PM EDT | Special Weather Statement | BTV | Caledonia | 26 min |
| Jun 21, 7:29 PM EDT | Special Weather Statement | BTV | Caledonia | 16 min |
| Jun 21, 7:50 PM EDT | Special Weather Statement | BTV | Rutland | 25 min |
| Jun 21, 7:59 AM EDT | Special Weather Statement | BTV | St. Lawrence | 61 min |
| Jun 21, 9:12 AM EDT | Special Weather Statement | BTV | Clinton, Franklin | 48 min |
| Jun 21, 1:06 PM EDT | Special Weather Statement | BTV | St. Lawrence | 39 min |
| Jun 21, 1:28 PM EDT | Special Weather Statement | BTV | St. Lawrence | 62 min |
| Jun 21, 1:41 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 49 min |
| Jun 21, 2:08 PM EDT | Special Weather Statement | BTV | St. Lawrence | 67 min |
| Jun 21, 2:35 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 55 min |
| Jun 21, 3:25 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 54 min |
| Jun 21, 4:57 PM EDT | Special Weather Statement | BTV | Essex | 48 min |
| Jun 21, 7:50 PM EDT | Special Weather Statement | BTV | Essex | 25 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2021Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.